MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 3
Model Number TB-2203E-01M
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2023, it was identified that the inner and outer tyvek seals of the size 3 tibial baseplate packaging were not attached to the corresponding trays.Upon opening the box, this malfunction was identified and the device was not used in the procedure.The surgeon implanted a different size 3 tibial baseplate.No additional information regarding this malfunction has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was returned for evaluation.The device was evaluated and it was determined that there was sealant reside on the lips of the trays indicating that the trays had been properly sealed during packaging.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this complaint.The root cause of this complaint was determined to be a user error in the field.The device was opened by a representative in a previous surgery and was not disposed of properly.This issue is an isolated incident that is not related to the design, manufacturing or packaging of the part.If additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to yes.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4109: historical data analysis.H6: type of investigation code updated to 10: testing of actual/suspected device.H6: investigation findings code updated to 4248: usage problem identified.H6: investigation conclusions code updated to 19: cause traced to user.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE, SIZE 3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17194872
Report Number3013450937-2023-00113
Device Sequence Number7461887
Product Code KRO
UDI-Device IdentifierB278TB2203E01M0
UDI-PublicB278TB2203E01M0
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTB-2203E-01M
Device Catalogue NumberTB-2203E-01M
Device Lot Number95375-020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale